MathSciNet Relay Station
MathSciNet bibliographic data
MR451794 65R05 (45L05)
Brunner, Hermann Discretization of Volterra integral equations of the first kind. Math. Comp. 31 (1977), no. 139, 708–716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement